# SDR SROM200600005

- Difficulty date: May 3, 2006
- Submitted: May 24, 2006
- Operation: General aviation
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- Aircraft time: 53,581 hours, 46,357 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION FOUND CORROSION AT STR 28 LT, STA 1000 TO 1006.  CORROSION FOUND TO BE BEYOND LIMITS.  STRINGER REPLACED I.A.W. B737 SRM 53-10-2 AND 51-10-1 PG. 9 PARA 7.  STRINGER REPLACED STA 986 - 1016 PLUS/MINUS 28".  ORIGINAL SPLICE REUSED.  SPLICE PIECE CLEANED AND PAINTED.  LEVEL 1 CPCP ISOLATED TO LAV LEAK AND NOT EXPERIENCED ACROSS THE FLEET.
